Article: The North American dragonflies (Odonata) of the genus Macromia
Add this to your Mendeley library Report an error

Title

The North American dragonflies (Odonata) of the genus Macromia

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

37

Series / Issue

Issue: 1710

Pages

369--398

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.37-1710.369

Title

The North American dragonflies (Odonata) of the genus Macromia

By

Williamson, E B

Genre

Article

Date of Publication

1909

Original Publication

Proceedings of the United States National Museum

Volume

37

Series / Issue

Issue: 1710

Pages

369--398

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.37-1710.369

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The North American dragonflies (Odonata) of the genus Macromia</title>
</titleInfo>
<name>
<namePart>Williamson, E B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>37</number>
</detail>
<extent unit="pages">
<start>369</start>
<end>398</end>
</extent>
<date>1909</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/51136</identifier>
</mods>

Download BibTeX citation

@article{bhlpart51136,
title = {The North American dragonflies (Odonata) of the genus Macromia},
journal = {Proceedings of the United States National Museum},
volume = {37},
url = {http://www.biodiversitylibrary.org/part/51136},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Williamson, E B},
year = {1909},
pages = {30},
}

Download EndNote citation

%0 Journal Article
%A Williamson, E B
%D 1909
%T The North American dragonflies (Odonata) of the genus Macromia
%J Proceedings of the United States National Museum
%V 37
%U http://www.biodiversitylibrary.org/part/51136
%R 10.5479/si.00963801.37-1710.369